It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Linda on October 25, 1999 at 08:19:06:

In Reply to: Arthritis in Feet posted by Patrick G. on October 23, 1999 at 17:54:10:

: I am 47, and have had arthiritis for the last five years in my feet. I walk a lot during the day because I work in maintenance. I am taking Plaquinil and Relefen, but it only takes away 75% of the pain. If I increase the Relefen dosage, or any other over-the-counter medication such as tylenol, advil, aleve etc., it makes the pain and swelling worse. Any ideas?
:My feet were hurting so bad about 3 years ago I went to a podiatrist (foot doctor). He made inserts for my shoes from a cast of my foot. I have worn them ever since. If your feet are aligned correctly, it may ease your pain. The arthritis in my toes and balls of my feet went away although I have it in the ankle now.

Follow Ups

All times are GMT -7. The time now is 08:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!